Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Increased pain after cortisone shot

Premium Questions

doctor1 MD

I am getting a cortisone shot in my coccyx soon. Xrays indicate a displaced fracture that occurred 50 plus years ago. Bicycle riding...

doctor1 MD

I have a large bone spur on the back of my heel ( achilles tendonitis ). It is very painful and inhibits my walking comfortably even...

doctor1 MD

i had a cortizone shot yesterday afternoon in my right shoulder. i wike up at 2 a.m. with pain. iced etc. tingling in mouth and extremities....

doctor1 MD

I had a cortisone shot 12 hrs ago knee pain (a lesion). I used an eye pack for swelling ... tylenol (the pain pill I...

doctor1 MD

I received a cortisone shot 2 weeks ago my knee and surrounding area are black and blue I also have pain from knee to my hip...

Public Forum Discussions

doctor1 MD

Helo - I am a 63 year old female who is in remission since 2008 from stage 4 b-cell non-hodgkins lymphoma. I have been seeing a Dr. for back and...

doctor1 MD

My husband had a bad episode tonight after having a cortisone shot in his knee today. After going ... in layman s...

doctor1 MD

I got a cortisone shot on my left knee, on May 4, the pain and swelling increased, fell so bad, I ... continued feeling...

doctor1 MD

I had a cortison injection a couple of days ago to treat what turned out to be a calcium buildup in my shoulder which caused considerable...

doctor1 MD

I have had several cortisone shots in the past with no reaction ever. I got a cortisone shot for my tennis elbow last...

Mobile Questions and Answers

doctor1 MD

Go an and ice it. But I am a bit concerned. If the pain is worse and the swelling increases, I would report back to the doctor to...

doctor1 MD

Hello, I would advise you to consult an orthopedic surgeon and get an MRI done to get to the root cause of your chronic pain. Treatment can...

doctor1 MD

Hello. Thanks for writing to us. The increase in swelling just after a cortisone shot is a normal finding. It will...